Annuities under random rates of interest--revisited
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Zaks, Abraham, 2001. "Annuities under random rates of interest," Insurance: Mathematics and Economics, Elsevier, vol. 28(1), pages 1-11, February.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Date, P. & Mamon, R. & Wang, I.C., 2007. "Valuation of cash flows under random rates of interest: A linear algebraic approach," Insurance: Mathematics and Economics, Elsevier, vol. 41(1), pages 84-95, July.
- Date, P. & Mamon, R. & Jalen, L. & Wang, I.C., 2010. "A linear algebraic method for pricing temporary life annuities and insurance policies," Insurance: Mathematics and Economics, Elsevier, vol. 47(1), pages 98-104, August.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:32:y:2003:i:3:p:457-460. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505554 .